Search Results1-15 of  15

  • 松宮 直樹 ID: 1000000181751

    Articles in CiNii:5

    • フルニトラゼパムおよびジアゼパムの脳脊髄液圧に及ぼす影響 (1982)
    • ブトファノ-ルの脳・脊髄血流量,脳代謝に及ぼす影響 (1987)
    • ブトルファノ-ルおよびブプレノルフィンの脳脊髄液圧に及ぼす影響 (1988)
  • 松宮 直樹 ID: 9000019215338

    Articles in CiNii:1

    • ストックマネジメント 中央の動き 利根調・保全技術センター通信(第5回) (2012)
  • 松宮 直樹 ID: 9000296662595

    総合病院土浦協同病院 (2015 from CiNii)

    Articles in CiNii:1

    • 帯状疱疹痛治療の持続硬膜外ブロック後に発症した急性肺血栓塞栓症の1症例 (2015)
  • MATSUMIYA Naoki ID: 9000255921305

    Department of Anesthesiology, Tsuchiura Kyodo General Hospital (1995 from CiNii)

    Articles in CiNii:1

    • Sudden Death in a Rural Area. Investigation into DOA and Autopsy Records.:Investigation into DOA and Autopsy Records (1995)
  • MATSUMIYA Naoki ID: 9000255921651

    Dept. of Anesthesia and Critical Care, Tsuchiura Kyodo General Hospital (2001 from CiNii)

    Articles in CiNii:1

    • Outcome of Out-of-Hospital Cardiac Arrest in Tsuchiura and its Surrounding Rural Areas. (2001)
  • MATSUMIYA Naoki ID: 9000256750682

    Department of Anesthesiology and Pain Clinic, Tsuchiura Kyodo Generaz Hospital (1999 from CiNii)

    Articles in CiNii:1

    • Increasing Use of Morphine in Our Hospital and Cancer Pain Relief in Our Pain Clinic. (1999)
  • MATUMIYA Naoki ID: 9000000394928

    Department of Anesthesia, Tsuchiura General Hospital (2007 from CiNii)

    Articles in CiNii:9

    • Glufosinate Poisoning Complicated by Metabolic Alkalosis (1996)
    • Relationship between serum glufosinate level and development of serious poisoning caused by the ingestion of Basta【○!R】, a herbicide containing glufosinate (1997)
    • Sudden Death in a Rural Area : Investigation into DOA and Autopsy Records (1995)
  • Matsumiya Naoki ID: 9000253437164

    土浦協同病院麻酔科 (1997 from CiNii)

    Articles in CiNii:1

    • Relationship between serum glufosinate level and development of serious poisoning caused by the ingestion of Basta, a herbicide containing glufosinate. (1997)
  • Matsumiya Naoki ID: 9000272998715

    Emergency Medical Center, Tsuchiura Kyodo General Hospital (2014 from CiNii)

    Articles in CiNii:1

    • A complicated case of anti-N-methyl-D-aspartate (NMDA) receptor encephalitis with thyroid storm (2014)
  • Matsumiya Naoki ID: 9000283348988

    Department of Anesthesiology and Critical Care Medicine, Tsuchiura Kyodo General Hospital (2015 from CiNii)

    Articles in CiNii:1

    • Chronic hiccup caused by masses of hardened liquid diet in the esophagus: a case report (2015)
  • Matsumiya Naoki ID: 9000309998319

    Department of Anesthesiology, Tsuchiura Kyodo General Hospital (2015 from CiNii)

    Articles in CiNii:1

    • A case of disturbance of consciousness after the return of spontaneous circulation following cardiac arrest by hanging, treated with amantadine (2015)
  • Matsumiya Naoki ID: 9000345406161

    Tsuchiura Kyodo General Hospital (2016 from CiNii)

    Articles in CiNii:1

    • β-hemolytic Streptococcal Necrotizing Fasciitis Report of 9 Cases and Review of the Literature in Japan between 2011 and 2015 (2016)
  • Matsumiya Naoki ID: 9000389553178

    Emergency Medical Center, Tsuchiura Kyodo General Hospital (2018 from CiNii)

    Articles in CiNii:1

    • A case of superior vena cava syndrome and airway obstruction as a complication of ascending aortic aneurysm (2018)
  • Matsumiya Naoki ID: 9000399342907

    Department of Emergency and Intensive Care Medicine, Tsuchiura Kyodo General Hospital (2019 from CiNii)

    Articles in CiNii:1

    • A case of pulmonary tumor thrombotic microangiopathy which imatinib was effective (2019)
  • Matumiya Naoki ID: 9000253436991

    Department of Anesthesiology, Tsuchiura Kyodo General Hospital (1996 from CiNii)

    Articles in CiNii:1

    • Glufosinate poisoning complicated by metabolic alkalosis. (1996)
Page Top